MAUDE Adverse Event Report: DENTSPLY IMPLANTS MANUFACTURING GMBH FRI ESTHETICBASED 3.4/GH 1/A 0; IMPLANT, ENDOSSEOUS, ROOT-FORM

DENTSPLY IMPLANTS MANUFACTURING GMBH FRI ESTHETICBASED 3.4/GH 1/A 0; IMPLANT, ENDOSSEOUS, ROOT-FORM
Catalog Number 32462131
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.Section h6 was done based on the information provided by the initial reporter and our experience in the investigation of similar complaints.Product return is requested and product will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.
 
Event or Problem Description
It was reported that a patient experienced a dental implant fracture.The dental implant was explanted as a result.
 
Additional Manufacturer Narrative
Device received for this event is being corrected from unknown frialit implant catalog # unk frialit implant to fri estheticbased 3.4/gh 1/a 0 catalog # 32462131.This is a follow up report for this corrected information.Correcting udi # from ni to (b)(4).This is a follow up report for this corrected information.This is to correct and remove the codes that were initially reported, removing codes for: health effect, clinical code, 1924.Health effect, impact code, 4621.Medical device problem code.Investigation findings code, 3243.The physical investigation of the returned items revealed that fracture had occurred.The correct codes for this complaint are: health effect, clinical code, 4582.Health effect, impact code, 2199.This is a follow up report to correct these/this code(s).

Brand Name
FRI ESTHETICBASED 3.4/GH 1/A 0
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer (Section D)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer (Section G)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM   63457
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
MDR Report Key24069390
Report Number3013111692-2026-02334
Device Sequence Number15797847
Product Code DZE
UDI-Device Identifier07392532230516
UDI-Public07392532230516
Combination Product (Y/N)N
Initial Reporter CountryGR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number32462131
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2025
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/23/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
32462131 FRI ESTHETICBASED 3.4/GH 1/A 0.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown